Acta Mathematica Hungarica logo Springer logo

Publisher: Springer

Related content
Volume 81, Numbers 1-2, October 1998

all issues

Some Remarks on Geometric Simple Connectivity
pp. 1-12(12)
Authors: Poénaru, V.; Tanasi, C.

On Some Special Pseudoconvex Spaces
pp. 13-20(8)
Authors: Horváth, M.; Joó, I.

Characterization of the Function Classes C(Y)|X
pp. 95-107(13)
Authors: Császár Á.; Makai Jr., E.

On the Local Homology Theory for Artinian Modules
pp. 109-119(11)
Authors: Khashyarmanesh, K.; Salarian, S.; Tousi, M.

Self Extending Rings
pp. 121-123(3)
Author: Feigelstock, S.

Equivalent Sets of Consequences of Linear Inequality Systems
pp. 125-139(15)
Author: Szilágyi, P.

New Effects of an Old Z. Zalcwasser's Theorem
pp. 141-154(14)
Author: Leindler, L.

Fixed Point Theorems for New Classes of Multimaps
pp. 155-161(7)
Author: Park, S.

On the Strong Summability of Orthogonal Series
pp. 163-174(12)
Author: Leindler, L.

all issues


Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page